# SDR IXXA06SMN074S

- Difficulty date: March 9, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: L/E Slot
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, LT WING L/E INBD SLOT VANE HOLES ELONGATED, XILD 7095.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3  06119 DATE 03-07-06, SEMAN DWG ED 4186 DATE 03-04-06, EO SEMAN 2006146 DATE 03-07-06.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21, DC-8 SRM 51-3-0. TRIMMED OUT DAMAGED AREA IAW SEMAN DWG ED 4186.  PERFORMED NDT INSPECTION IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER, FILLER, INTERNAL DOUBLER IAW SEMAN DWG ED 4186.  CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL DOUBLER, REPAIR DOUBLER INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4186, DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D,
